Opérateurs parfaits.

Marija Skendzic; Bogoljub Stankovic

Publications de l'Institut Mathématique [Elektronische Ressource] (1964)

  • Volume: 18, page 57-62
  • ISSN: 0350-1302

How to cite


Skendzic, Marija, and Stankovic, Bogoljub. "Opérateurs parfaits.." Publications de l'Institut Mathématique [Elektronische Ressource] 18 (1964): 57-62. <http://eudml.org/doc/180925>.

author = {Skendzic, Marija, Stankovic, Bogoljub},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {integral equations, integral transforms},
pages = {57-62},
title = {Opérateurs parfaits.},
url = {http://eudml.org/doc/180925},
volume = {18},
year = {1964},

AU - Skendzic, Marija
AU - Stankovic, Bogoljub
TI - Opérateurs parfaits.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1964
VL - 18
SP - 57
EP - 62
KW - integral equations, integral transforms
UR - http://eudml.org/doc/180925
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.